Asymptotic solutions of nondiagonal linear difference systems

Main Article Content

A. M. Jarrah
E. Malkowsky


In this paper we shall give the $ \alpha$-, $ \beta$-, $ \gamma$- and $ f$-duals of the sets $ w_{0}^{p}(\Lambda)$, $ w_{\infty}^{p}(\Lambda)$, $ c_{0}^{p}(\Lambda)$, $ c^{p}(\Lambda)$ and $ c_{\infty}^{p}(\Lambda)$. Furthermore, we shall determine the continuous dual spaces of the sets $ w_{0}^{p}(\Lambda)$, $ c_{0}^{p}(\Lambda)$ and $ c^{p}(\Lambda)$.

Article Details

How to Cite
Jarrah, A. M., & Malkowsky, E. (2000). Asymptotic solutions of nondiagonal linear difference systems. Tamkang Journal of Mathematics, 31(2), 109–122.
Author Biographies

A. M. Jarrah

Department of Mathematics, Faculty of Science, Yarmouk University, Irbid, Jordan.

E. Malkowsky

Department of Mathematics, University of Giessen, Arndtstrasse 2, D--35392 Giessen, Germany.